# SDR SIMA20150302002

- Difficulty date: March 2, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 30,779 hours, 27,512 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS EMER FLASHLIGHT CRADLE BROKEN.  R & R CAPTAINS EMER FLASHLIGHT CRADLE IAW TASK 33-50-16-000-801-A & TASK 33-50-16-400-801-A.  OPERATIONS CHECKED GOOD.
